# SDR IPXA2024090677035

- Difficulty date: August 3, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724199220200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED L/E STRUCTURE HAS CRACKED RIB JUST O/B OF KRUGER FLAP NEAR STA. 142. DOT 142-010. INSTALLED RIB P/N: A572419920200 BATCH: 4282208 WITH RIVET P/N: MS20470AD5-6 BATCH: 4139271, RIVET P/N: MS20470AD4-4 BATCH: 3997710, CHERRY RIVET P/N: CR3213-5-04 BATCH: 4188901, CHERRY RIVET P/N: CR3212-5-03 BATCH: 4288006, I.A.W. A300-600 SRM 51-40-21.
